CSpace
Homotopy Simplex Pivot Algorithm
Xu SL(徐森林)1; Liu SL(刘书麟)2
1991
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume11Issue:1Pages:111
AbstractIn this paper, we study the properties of the zero set of a homotopy H: I m × 0, 1→ R m and its piecewise linear approximation ? δ i : I m × 0, 1→ R m These properties are very important for the homotopy simplex pivot algorithm. However, we prove that for almost every polynomial mapping the zero set of linear homotopy H ( z, t ) =tp ( z ) + (1– t ) Q ( z ) consists of q = ∏ j = 1 n q j disjoint differential curves, and the zero set of its piecewise linear approximation ? δ i , consists of some broken lines. When δ i → 0 , these broken lines tend to differential curves in the zero set of H.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27611
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学技术大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xu SL,Liu SL. Homotopy Simplex Pivot Algorithm[J]. Acta Mathematica Scientia,1991,11(1):111.
APA 徐森林,&刘书麟.(1991).Homotopy Simplex Pivot Algorithm.Acta Mathematica Scientia,11(1),111.
MLA 徐森林,et al."Homotopy Simplex Pivot Algorithm".Acta Mathematica Scientia 11.1(1991):111.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[徐森林]'s Articles
[刘书麟]'s Articles
Baidu academic
Similar articles in Baidu academic
[徐森林]'s Articles
[刘书麟]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[徐森林]'s Articles
[刘书麟]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.